MathSciNet Relay Station
MathSciNet bibliographic data
MR946439 17B55 (17B56)
Hanlon, Phil On the complete ${\rm GL}(n,{\bf C})$-decomposition of the stable cohomology of ${\rm gl}_n(A)$. Trans. Amer. Math. Soc. 308 (1988), no. 1, 209–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement